I took 40mg of omeprazole for 9 days but the side effects have been awful: headaches, fatigue, brain fog, nausea. I stopped taking them 2 days ago but still dealing with the crappy side effects. When should the side effects stop or get better? I am very sensitive to tablets. Thanks
Stopped 40mg of omeprazole 2 days ago - when do side effects stop?
Question posted by abby_s_davies on 11 Dec 2021
Last updated on 11 December 2021 by tallguy865
Usually, clearance occurs generally in 2-4 days. Some individuals are very sensitive to certain ingredients in drugs. So your GI tract may have some lingering effects for a longer period of time. It will get better. If you haven't tried a h2 receptor antagonist e.g.,famotidine, you may want to see if it works for you. It decreases acid production in the stomach. Remember every individual is very different when it comes to medications. Some have no side-effects, some have moderate and some individuals have a lot of side-effects. Unfortunately, it's a trial-error situation. One thing you may want to consider is using the lowest dose available. Make your medical providers well aware of your sensitivities!
helicobacter pylori infection, headache, stomach ulcer, nausea/vomiting, omeprazole, gastric ulcer, gerd, side effect, fatigue, brain, brain fog
- Omeprazole uses and safety info
- Omeprazole information for Healthcare Professionals (includes dosage details)
- Side effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.